MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number DFR00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation as it was discarded.A record review was performed and no product deficiency identified as all units were released within specification.Based on the information obtained, product malfunction and product deficiency cannot be confirmed.No further investigation is required.Johnson & johnson surgical vision will continue to monitor this type of complaints.Attempts have been made to obtain the missing information.However, to date it has not been received.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
 
Event or Problem Description
It was reported that after implanting the jnj iol, the patient experienced blurry vision.The issue was reported one day post-op.The iol was explanted and replaced with a different multifocal lens.The patient is doing well post-op.They have fully recovered.No further information was provided.
 
Additional Manufacturer Narrative
Corrected data.This is to correct the initial submission section e1, email address.Section h6 type of investigation and investigation findings.Section e1, email address: stated barsamvisioncare.Com but should have been (b)(6).Section h6, type of investigation should have reported 4109-historical data analysis.Section h6, investigation findings stated 3221-no findings available but should have been 213-no device problem found.Section h10 should have also included the following.Device evaluation: the product was not returned for evaluation as it was discarded.A record review was performed and no product deficiency identified as all units were released within specification.Based on the information obtained, product malfunction and product deficiency cannot be confirmed.No further investigation is required.Johnson & johnson surgical vision will continue to monitor this type of complaints.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: based on the investigation, no product deficiency was identified.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key15897420
Report Number3012236936-2022-02852
Device Sequence Number5390465
Product Code MFK
UDI-Device Identifier05050474750708
UDI-Public(01)05050474750708(17)240615
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2024
Device Model NumberDFR00V
Device Catalogue NumberDFR00VU215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale